# SDR WX0A2025120332656

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 52,241 hours, 25,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED EPSU TEST.  REMOVED AND REPLACED EPSU BATTERY AT 12WL IAW AMM 33-51-38-000/400-002-A. OPS CHECK GOOD.
